DOI 10.3928/01913913-20161003-01
Медицинская библиотека · Journal of pediatric ophthalmology and strabismus · 2016
Persistent Corneal Edema Associated With Subconjunctival 5-fluorouracil in an Infant With Primary Congenital Glaucoma.
Клинический случайСтатьяПеревод в очереди
Аннотация
A 3-month-old boy with primary congenital glaucoma developed a transient corneal endothelial opacity after needle bleb revision with adjunctive 5-fluorouracil. This case presents a rare toxicity that, although transient, is concerning due to the potential of amblyopia. The authors review prior cases of corneal opacity associated with 5-fluorouracil. [J Pediatr Ophthalmol Strabismus. 2016;53:e54-e57.].
Для цитирования: Fu Gregory L, Alexander Janet L, Saeedi Osamah J. Persistent Corneal Edema Associated With Subconjunctival 5-fluorouracil in an Infant With Primary Congenital Glaucoma.. Journal of pediatric ophthalmology and strabismus. 2016. DOI: 10.3928/01913913-20161003-01.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.